# SDR DALA2025042903303

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,556 hours, 12,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 R1 DOOR BOTTOM RIGHT HAND STOP SCREW DAMAGED. CORRECTIVE ACTION: REPLACED BOTTOM RIGHT HAND (FWD) STOP SCREW AT R1 DOOR REF A330 AMM 52-11-31. (0939355)
